Advances in Fuzzy Mathematics (AFM)

To appear in Volume 1, Number 2 (2006)

 

 

CONTENTS

 

Review of Fixed Points for Fuzzy IF-Then Rules

Authors: Khosro Soleimani and M. Mashinchi

 

(, Vq) - Fuzzy Ideals in Gamma near Rings

Authors: D.R Prince Williams and K.B Latha

 

Analysis of a Two-Step Method for Numerical Solution of Fuzzy Ordinary Differential Equations

Authors: M. Mohseni Moghadam and M. SH. Dahaghin

 

A Common Fixed Point Theorem for Four Mappings in Two complete Fuzzy Metric Spaces

Authors: S. Sedghi, N. Shobe and M. A. Selahshoor

 

On Fuzzy Resolvable and Fuzzy Irresolvable Spaces

Authors: G. Thangaraj and G. Balasubramanian

 

Probabilistic fuzzy hypernear-rings

Authors: Xueling Ma and Jianming Zhan

 

Tietze Extension Theorem for Ordered Fuzzy Gd-Extremally Disconnected Spaces

Authors: E. Roja, M.K. Uma and G. Balasubramanian

 

Gd-Connectedness and Gd - Disconnectedness In Fuzzy Bitopological Spaces

Authors: E. Roja, M.K. Uma and G. Balasubramanian

 

 

 

 [UP]  

 

 

 All rights are reserved with Research India Publications                             Home  Journals  Contact